# SDR AU960520

- Difficulty date: April 6, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bac 146300A
- Engine: Lyc ALF502R5
- System (JASC): 4990 · APU Oil System
- Part: O-Ring
- Condition: Failed
- Location: Apu Oil Sys
- Component: GTCP36150M
- Stage of operation: TO
- Nature of condition: B, K
- Precautionary procedure: K

## Discrepancy

(AUS) APU ENGINE OIL SYSTEM QUANTITY LOW - SMOKE OBSERVED FROM EXHAUST - GENERATOR DRIVE CARBON SEAL LEAKING - MAIN CAUSE OF OIL LOSS ISCONSIDERED TO BE A FAILED `O' RING SEAL ON THE OIL FILLER/DIPSTICK
